# SDR DALA1012349875

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 70,143 hours, 64,385 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH POSITIVE RATE OF CLIMB, LT GEAR UNSAFE LIGHT AND AMBER GEAR DOOR LIGHT ILLUMINATED AFTER GEAR HANDLE BROUGHT TO THE UP POSITION. CREW ACCOMPLISHED QRM PROCEDURES 14.17 AND 14.15 RETURNED TO MSP FOR LANDING. MX REMOVED GEAR DOORS JACKED ACFT AND PERFORMED FUNCTIONAL CHECK OF MLG IAW AMM 32-10-00-501-927 ALL PARAMETERS NORMAL. REPLACED RIGHT MLG DUE TO DAMAGE ON LANDING AND MADE REPAIRS TO DAMAGED DOUBLER FOR LT MLG DOOR. DOORS INSTALLED AND ROLLERS AND PROX SWITCHES ADJUSTED.
